Post to Forum

Migraines after day 5 of injection of Botox

  • ammarie21
  • 1 year ago

I'm almost 27 years old and have been getting migraines since about the 5th grade.  I haven't gotten a migraine in about 3 years.  I got 20units of Botox injected into my forehead last monday.  I worked out with my personal trainer Tuesday and Thursday, and day 5 of having the botox, after I worked out I got a migraine.  Saturday I didn't work out because my headache was still somewhat there.  I went to the gym on Sunday and got a migraine about 20 minutes after working out.  My Dr. said there's no way the Botox is causing my migraines.  I don't see what else it could be.  Has this happened to anyone?  I'm feeling upset because I want to go to the gym, but I'm scared of getting another migraine.    

Comments (1)

Oh wow, I can definitely understand why you would be shying away from the gym if you are getting migraines right after you go. :( I've only had a handful of migraines, but I know they are AWFUL, so I am so sorry to hear you are having to deal with them. Good for you for getting online and doing your own research to try to find the cause.

Here is some information that might be helpful to you:

Can Botox Treatment for Migraines Cause Horrific Migraines?

Botox for Migraines: Creating More Intense Headaches Than Before

Bad Headache from Botox Injections, When Will It Stop?

Since I just loaded you up on botox/headache info I do feel like I should mention that lots of people do get Botox and don't get headaches, and some even get Botox to treat migraines, so it seems people have varying experiences with it.

Reply